Jacobian of meromorphic curves

Abhyankar, Shreeram S. ; Assi, Abdallah (1999) Jacobian of meromorphic curves Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 109 (2). pp. 117-163. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/109/2/117-1...

Related URL: http://dx.doi.org/10.1007/BF02841532


The contact structure of two meromorphic curves gives a factorization of their jacobian.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Jacobian; Factorization; Deformation; Contact
ID Code:89
Deposited On:17 Sep 2010 06:51
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page